Doctor insights on:
Complicated Uti Treatment Nephrolithiasis
Solutes precipitate and combine to form stones formed of calcium oxalate usually around a nidus of uric acid. Other solutes that form stones are ca and mg phosphates, cystine, and uric acid staghorn calculi form in the presence of chronic urinary tract infections. Stones can be painful, may require ...Read more
You should have: asked the person who treated your UTI how long to wait. It matters some, why you were treated, and perhaps you and your partner should be treated at the same time. Was this your first urinary infection or is it a recurrent problem? ...Read more
Urinary infection: Urinary infection symptoms can persist beyond the time of the medications taken. This is not usually the case, but possible. If symptoms persist, a doctor will take another culture to be certain the infection has cleared. ...Read more
finished my 7 day UTI treatment , still having bad pains in my lower stomach and I'm vaginal area . Why could this be ?
Day 6 out of 7 for nitrofurantoin UTI treatment. Got positive EPT result this morning. Could the drug cause a false-positive result?
Not that I know of: Do a blood preg test so u know for sure. ...Read more
I have some tinnitus after UTI treatment. My ENT gives piracetam and tebonin. Will it be fine? I'm a little afraid of eat too many medicine/caps
Tinnitus not serious: In most cases. Don't know why piracetam was prescribed, efficacy to treat anything let alone tinnitus is questionable. There are claims that tebonin might have some effect. Best to diagnose cause & treat that. Certainly discontinue any meds which might have caused it. White noise machine can help to reduce tinnitus to help with sleep. Amytryptyline or nortriptylene can help ?Consult other ENT dr. ...Read more
I have some tinnitus after UTI treatment. My ENT gives methycobal and ginko biloba. Will it be fine? I'm a little afraid of eat too many medicine/caps
After UTI treatment my urine culture is now finally negative, no infection but I still have symptom of burning in urethra. What can be cause? Thanks!
Give It More Time: While the infection is gone it may be that there is still the need to heal completely. And there are a lot of factors specific to you that may play a role (activities, sitting, diet, medications, etc etc etc). So if there is still pain after a few weeks you should discuss this with your doctor. There's something called the 'urethral syndrome' that could be a model for what you may have developed.. ...Read more
Can't hold urine, always same amount. Had tests its not UTI or kidney stones.. What could it be i'm 26 & worried .. Thankyou?
Had kidney stones in past removed. Checked for stones and they haven't returned. Reocurring UTI for years. Have UTI now, on alprim. ?
Here are some ...: Congratulate for no stone recurrence. However, I could not quite understand what is the point of this Q. If you concern why you're taking Alprim - for short-term treatment or long-term prevention? Just ask your doctor I'm sure you will be answered. ...Read more
I'm prone to utis and kidney stone the doc doesn't have much information for me. He says it's a rare stone "carbonate apatite" help me!
Yes...maybe?: If you have a kidney stone and the pain is manageable, then you should be ok. However, if you think you might have an infection, then you should probably at least be seen at an urgent care center and have your urine checked. If there is an infection, then you would need antibiotics at the very minimum. More likely you would need to have any blockage from the kidney stone treated asap. ...Read more
I have kidney stones, and have had a UTI for the last 9 weeks. Weekly injections of Gentimicin given, but it's not shifting it, any ideas?
Complex decisions: The next steps depend on the details of your case. If you are receiving weekly gentamicin you should be sure to have your blood levels checked, gentamicin can build up and damage your kidneys if the level rises. Also the bacteria in your urine should be checked for the level of sensitivity to this antibiotic and others with fewer risks. A urologist can help remove the stones if needed. ...Read moreSee 1 more doctor answer
I've had a UTI for 2wks and on antibiotics. I've had a 3mm kidney stone since may. Since I have a bad UTI does it mean my stone has moved or grown?
I have had a UTI for a week, my urine is different with white tissue floating particules. I have a history of kidney stones could that be something?
Hard to tell: A urinary tract infection can cause sediment to form in the urine from break down of infection fighting cell, dead bacteria and bladder lining that was damaged by the infection. I would recommend completing your course of antibiotics and drinking large amounts of water to help flush this sediment out of your bladder. I don't think related to your history of kidney stones. But ask your md. ...Read more
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more
A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more